MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 13-jan-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated that she is continuing to use the trueplus pen needles.Customer stated that she did not speak with her doctor regarding using compatible product.When asked if the initial concern had been resolved, customer had disconnected the call.No further information was able to be obtained.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles, stating that the 31g pen needles were unable to administer her insulin due to inaccurate dispense.Customer stated this had occurred with 10-15 pen needles.Customer stated the package had not been open or damaged when received.Customer is not using compatible product: customer is using the basaglar pen injector.Customer stated that she has been using the basaglar pen injector with the trueplus pen needles for over 5 years, and that this is the first time she is experiencing an issue.Customer was advised to stop use of the pen needles and to contact her doctor to obtain compatible product.Customer declined to return the remaining pen needles and to provide her mailing address.Customer stated that she will continue to use the product.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of: 26-april-2022 updated fda's type of investigation, investigation findings, and investigation conclusions complaint was forwarded to supplier quality based on complaint's description for investigations, no product was returned to thi, internal evaluation has been completed by the manufacturer, reported defect not reproduced on retention samples.Most likely underlying root cause mlc-061: improper use/mishandle by end user.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13444013
Report Number1000113657-2022-00050
Device Sequence Number1545310
Product Code FMI
UDI-Device Identifier00021292012793
UDI-Public(01)00021292012793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model NumberPNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE
Device Catalogue NumberS5H01C31-100TC
Device Lot Number0J616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/06/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown